# SDR CALA0001740

- Difficulty date: November 12, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN FLOORBEAM FITTING AT FS 294, BL 0.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-5, 51-10-4, AND 51-10-3.
